Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 223-235.

Multichain-type solutions for Hamiltonian systems

Paul H. Rabinowitz & Vittorio Coti Zelati

The existence of basic and more complicated multichain heteroclinic solutions is established for a class of forced slowly oscillating Hamiltonian systems. Constrained minimization arguments are the key tool in obtaining the results.

Published October 25, 2000.
Math Subject Classifications: 34C37, 37J45, 37J50, 58E99.
Key Words: multichain solutions, Hamiltonian systems, minimization methods.

Show me the PDF file (153K), TEX file, and other files for this article.

Paul H. Rabinowitz
Department of Mathematics
University of Wisconsin-Madison
Madison, WI 53706, USA
Vittorio Coti Zelati
Departimento di Matematica
Universita di Napoli
Napoli, Italy

Return to the EJDE web page